# SDR ASAA2016060316937

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,705 hours, 11,377 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 OVERHEAT LIGHT DOES NOT ILLUMINATE DURING FIRE TEST.  ACFT GROUNDED.   FIRE DETECTION UNIT BITE TEST.  R & R MULTIPLE DETECTORS, M279 MODULE, AND WIRING HARNESS FOR WORK ACCOMPLISHED.  OPS CHECK GOOD, NO DEFECTS NOTED.
